# SDR SWAA2017050813663

- Difficulty date: May 7, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 11,428 hours, 4,987 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 350777
- Condition: Defective
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOP.  REWIRED CONNECTOR PER MM.
